On concentration of measure on the cube

Research output: Contribution to journalArticlepeer-review


Concentration property of the uniform distribution on the cube is considered for the class of permutation invariant sets. Bibliography: 10 titles.

Original languageEnglish (US)
Pages (from-to)60-70
Number of pages11
JournalJournal of Mathematical Sciences
Issue number1
StatePublished - Feb 2010

Bibliographical note

Funding Information:
Acknowledgement. The work is partially supported by the NSF grant.


Dive into the research topics of 'On concentration of measure on the cube'. Together they form a unique fingerprint.

Cite this